Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Having allergy of sneezing. Taking two Avil 50. Side effects of heavy dosage of tablet ?

helo doctor my name is AAAA age is 24 male i m having allergy of sneezing i have gone to many doctors from my child hood But none of them had cure my allergy Now i m taking Avil 50 but head its quite danger & havey dose tablet wat to do? Also I m taking 2tablets at once....then i get relief. before it was like I have to take this tablet 3-4times in a month... but now i have to take this tablet every alternate day..bcz every alternate day my snizzing starts.. Befor when i was taking 2tablets I feel sleepy...but after taking 2 tablets i dont feel sleepy..but i feel hungry & my left leg is stars paning (vibrating). also i feel restlessness please help me
Asked On : Mon, 15 Oct 2012
Answers:  3 Views:  397
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
good morning, by these symptoms u have suggested u r suffering from allergic rhinitis, for this problem u should take flixonase nasal spray daily in the night for atleast 3 months, ur problem will be controlled. by taking too many avil tablets , u may get addicted to it, in a heavy dose its life threatnening and may cause seizures, it should not be sold over the counter by the chemist without the doctors prescription, what u r doing is self medication which is absolutely wrong and putting urselves in danger. kindly consult an ENT specialist for a detailed checkup and need ful. u should avoid dust , smoke , smoking , cold air and cold water, strong fumes and scents, u r problem will be in control.
Answered: Tue, 16 Oct 2012
I find this answer helpful
Psychiatrist Dr. Jonas Sundarakumar's  Response
Hi and welcome to Healthcare Magic. Thanks for your question...

Avil (Pheneramine) is an anti-histamine medication which is used to treat allergies. The side effects of Avil can be drowsiness, sedation, dizziness, lassitude, decreased concentration, headache, tremors, dryness of mouth, gastric irritation, decreased appetite, constipation, decrease in heart rate, urinary retention, etc. Heavy dosage or chronic uage may lead to sleep disorders. Overdose may even lead to seizures, especially in combination with alcohol.

I would advise you to avoid self-medicating yourself and take appropriate treatment for your allergies only in consultation with a doctor.
Wish you all the best.

- Dr. Jonas Sundarakumar
Answered: Tue, 16 Oct 2012
I find this answer helpful
General & Family Physician Dr. Michelle Gibson James's  Response
Hi, thanks for using healthcare magic

Allergies can be to enviromental triggers, foods, medications.Some people may also have symtoms in response to cold weather,emotional stress.
You may want to consider allergy testing to determine what exactly you are allergic to so that it can be avoided.
Treatment of allegies invovles :(1) avoiding the allergen if known- this is why allergy testing is important
(2) use of non drowsy antihistamines-since you stated that the you felt excessively sleepy with the drowsy medications
(3)use of nasal sprays which may reduce nasal symptoms such as congestion, sneezing, runny nose.These should be used consistently for at least 2 to 3 months

You may want to consider seeing an allergy specialist or ENT doctor for further assistance

I hope this helps
Answered: Mon, 15 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor